Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Articles | Volume 17, issue 4
https://doi.org/10.5194/bg-17-1013-2020
https://doi.org/10.5194/bg-17-1013-2020
Research article
 | 
26 Feb 2020
Research article |  | 26 Feb 2020

Validation of demographic equilibrium theory against tree-size distributions and biomass density in Amazonia

Jonathan R. Moore, Arthur P. K. Argles, Kai Zhu, Chris Huntingford, and Peter M. Cox

Download

Interactive discussion

Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement

Peer-review completion

AR: Author's response | RR: Referee report | ED: Editor decision
ED: Reconsider after major revisions (02 Jan 2020) by Akihiko Ito
AR by Jonathan Moore on behalf of the Authors (14 Jan 2020)  Author's response   Manuscript 
ED: Publish subject to technical corrections (22 Jan 2020) by Akihiko Ito
AR by Jonathan Moore on behalf of the Authors (28 Jan 2020)  Author's response   Manuscript 
Download
Short summary
The distribution of tree sizes across Amazonia can be fitted very well (for both trunk diameter...
Share
Altmetrics
Final-revised paper
Preprint